Auditory Hallucinations Associated With Topiramate
J Clin Psychiatry 2001;62(8):653 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: The traditional antiepileptic drugs, such as carbamazepine and valproic acid, may precipitate psychosis in patients being treated for seizures. The efficacy of these agents in the management of bipolar disorder is well established. Recently, a new class of antiepileptic drugs has been used for the treatment of both seizures and bipolar disorder. However, there have been reports of psychosis among epileptics caused by the newer antiepileptic drugs, including topiramate. We describe a case of psychosis associated with topiramate in a patient with no history of seizures.